# SDR CA960227017

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 85C0109
- Condition: Frozen
- Location: #2 Air Speed
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)#2 AIRSPEED INDICATOR FROZEN. TAKEOFF ABORTED. AIRSPEED INDICATOR REPLACED AND SYSTEM PURGED.
